Endometriosis UK
34,842 members31,053 posts

1st Decapeptyl injection

Morning lovely ladies,

I'm 37 and about to start my first 3 month course of decapeptyl with evorel conti patches. I'm really hoping this will give me relieve from endo pain but I'm also extremely apprenhensive about the side effects and patches. Do you have to use the patches? Will it be an even bigger living nightmare than it currently is dealing with the constant endo pain? Any advice that might help me would be gratefully received. 😊

8 Replies
oldestnewest

Decapeptyl has been my saviour for years. I first started it in 2008 and my gynae gave me it continuously for the first 12 months. My pain gradually got better after a few months on it and I was pain free for the first time in years. After that first year I have done 6 months off it when my periods (and pain) returned then 6 months back on it. I have been able to manage my endo like this until I reached menopause, last year. I was given HRT while on it but to be honest he said it wouldn't make much difference, They did do a bone scan after the first few years just to check for osteo and I was fine. Good luck xx

Reply

Hi chrissiebabe, I'm really glad you found a way to manage your endo using decapeptyl. It's really encouraging to hear. I'm really hoping it has a positive outcome for me too. I hope you're doing well since reaching the menopause. Thank you for taking the time to reply to me. 😊

Reply

Hi. I had 2 course of 6 months on decapeptyl and the relief it gave me just for that time was great. Unfortunately for myself every time they took me back off I was back in pain within 3 to 4 weeks. I was on tiblone HRT and got a few side effects but nothing worse than the endo pain so that was a relief. Everyone's body and endo is different you can only try and see what works for you xx

1 like
Reply

Thank you Harley_Q 😊

1 like
Reply

I had decapeptyl for 3 months and it was awful , I was given no hormone replacement or anything. I went through 3 months plus of hell , it's still coming out of my system now!! I assumed I'd be given some kind of hrt but nope, I went into menopause with no help . Good luck hunni xxx

Reply

Hi Sparklyjo, that sounds absolutely awful for you! Especially when you're hoping for positive results to give you a well needed break from pain. I don't understand why hrt is offered to some and not others. Thank you for sharing. Take care. Xxx

Reply

Hi,

I had my first decapeptyl injection on the 4th April and so far no major side affects. I have had a handful of hot flushes which make me a bit shaky afterwards for about 15- 20 mins, i have had no bleeding either. I am not taking any HRT either it was offered to me if the side affects get to bad tho. So for me it is working out ok so far i am on a monthly injection for 3 months to see if it helps with the pain. I have a retroverted uterus, endo and adenomyosis. On of my main concerns was possible weight gain but so far my weight has stayed constant. So if it the side affects stay the way they are i will be happy. Good luck with your injection x

Reply

Hi Red_Crumb, thank you for replying to me. I'm really pleased the injection seems to be working for you so far with no major side effects. I hope this continues and you notice an improvement with the pain you experience. Good luck to you too. 😊

Reply

You may also like...